# SDR YENA20110617273

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 12,643 hours, 4,520 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 5159
- Condition: Odor
- Location: Galley
- Part time: 28,544 hours, 11,267 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 485 BOS-LAX, SMELL OF SMOKE IN FWD GALLEY COMING FROM COFFEE POT 2 AFTER BEING TURNED ON FOR 3 MINUTES.  NO VISIBLE SMOKE OF FLAME NOTED.  COFFEE POT CB 2 PULLED IMMEDIATELY.  TECHNICIAN RESET NR 2 C/M CB, VERIFIED SMELL OF SMOKE ONCE IT WAS TURNED ON.  REMOVED AND REPLACED COFFEEMAKER IAW AMM 25-35-15.  OPS CHECK GOOD.
